# SDR ASAA2016062617173

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,976 hours, 9,678 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL VALVE CLOSED IS BRIGHT WITH ENGINE SHUTDOWN.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-06, TASK 804, VERIFIED HPSOV SWITCH INOPERATIVE.  R & R NR 2 ENGINE HPSOV SWITCH.  OPS CHECK GOOD, NO FAULTS FOUND, REF AMM 73-21-09.
